# SDR SWIA202156047

- Difficulty date: January 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOOR SUPPORT (ATTACHED TO FWD SIDE OF 280.00) CORRODED.   (C-CHECK) RO 2/6/2021   REPLACED COCKPIT AFT FLOOR SUPPORT ASSY ANGLE WITH NEW P/N CC670-34095-1SB ON FWD SIDE OF FS 280.00 REF CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG CC670-33052 REV G.COMPLIED WITH 51-900-1002-SKY
